Forum

Could this be a relapse?

Hi all,

Im currently on Tecfidera and have been relapse free for approx a year. I still have my usual symptoms including fatigue. Over the past month or so though my fatigue has been increasing, plus I’m having some problems passing urine (this symptom has only ever been present when I am relapsing). Over the past two weeks I’ve had 3 days where I have been totally bedridden with fatigue, unable to do anything. Is it possible this could be a mild relapse? My other relapses have been quite big, taking months off work etc

I shall ring my nurse Monday, just after views really :slight_smile: xx

It sounds like it might be, doesn’t it. But then again symptoms fluctuate, I can attest to that from personal experience (fatigue in particular), so it might not be, but it’s good that you’re intending to ring your nurse, no matter what. My relapses have differed widely in severity, so that’s not really an indication of whether it actually is a relapse or not, I don’t think.

If this is a relapse, will this be your first since taking Tecfidera?

1 Like

I think you should be on the phone first thing Monday morning. Incidentally, I have also just relapsed while being on Tecfidera - like you in the beginning I thought I was just suffering with fatigue really badly but now cannot walk so know this is definitely a relapse and have now started steroids.

I have only been on Tecfidera for 4 months so I am wondering if it is going to take a while before it begins to be effective as I have been in remission for quite a few years until now.

1 Like

Thanks both. I will ring them, if nothing more to put my mind at rest xx

Hi,

I have been on Tecfidera since January and I am going through a relapse now as well. I finished a course of steroids a few days ago. But unluckily for me i haven’t seen any improvement from the steroids.

It was a big shock having another relapse so soon. But will have to try and stay positive and hope Tecfidera is doing some good.